The genus class group I
Journal de théorie des nombres de Bordeaux, Tome 4 (1992) no. 1, p. 97-111
@article{JTNB_1992__4_1_97_0,
     author = {Fr\"ohlich, Albrecht},
     title = {The genus class group I},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {4},
     number = {1},
     year = {1992},
     pages = {97-111},
     zbl = {0769.11040},
     mrnumber = {1183920},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_1992__4_1_97_0}
}
Fröhlich, A. The genus class group I. Journal de théorie des nombres de Bordeaux, Tome 4 (1992) no. 1, pp. 97-111. https://www.numdam.org/item/JTNB_1992__4_1_97_0/

[1] A. Fröhlich, Locally free modules over arithmetic orders, Crelle 274/75 (1975), 112-138. | MR 376619 | Zbl 0316.12013

[2] A. Fröhlich, Classgroups and Hermitian modules, Progress in Mathematics 48, Birkhäuser 1984. | MR 756236 | Zbl 0539.12005

[3] S.M.J. Wilson, Galois module structure of the rings of integers in wildly ramified extensions, Ann. Inst. Fourier 39 (1989), 529-551. | Numdam | MR 1030838 | Zbl 0674.12005

[4] S.M.J. Wilson, A projective invariant comparing rings of integers in wildly ramified extensions, Crelle 412 (1990), 34-47. | MR 1078999 | Zbl 0713.11077